MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number N560
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had an issue with the alarm.There was no allegation of patient death or serious injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation summary: one unit was evaluated.It was inspected and the reported issue was verified.The front, top and bottom cover was broken and also the interface, screws and rubber feet was missing.The battery is too old and needs to be replaced.The device failed to meet specification as it was received or made available for evaluation.The investigation isolated the failure to the defective keyboard and the dib pcba card.The failure relates to the reported complaint event.Complaint trends will be reviewed and monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KR  00000
MDR Report Key9293592
Report Number2936999-2019-00925
Device Sequence Number2363080
Product Code DQA
UDI-Device Identifier10884521582484
UDI-Public10884521582484
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K021090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN560
Device Catalogue NumberN560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1